# SDR DHL2002803518

- Difficulty date: September 24, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PAN UPPER PART CRACKED 2 INCH,  XFS 327.000.  REMOVED ZEE PAN PER SRM 51 1 20D.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW ZEE PAN FITTING PER SRM 51-1-20D PG 9.
